# SDR DALA13021343135

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,631 hours, 16,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT AFT DOOR SILL GIRT BAR MATING SURFACES HAS CORROSION AROUND FASTENER HOLES, FWD SSI 534147.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.0" W=0.950"D=0.032".  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  ADDITIONAL DAMAGE ON FWD OF FR66 REF NR 260/67, DIMENSIONS L=2.5" W=2.0" D=0.73".  REPAIRED IAW ER/A 512320-14 REV. ORIG SECT I PERMANENT REPAIR.  FAB 2EA ANGLES IAW ER/A 512320-14.  FAB FILLERS IAW SRM 53-41-14, FIG 201 IAW ER/A 512320-14.  FOLLOW UP INSPECTION.  RETAIN FOR RECORDS.
